Previous |  Up |  Next


Oppenheim's inequality; Schur's inequality; positive semidefinite matrix; Hadamard product
In this paper, necessary and sufficient conditions for equality in the inequalities of Oppenheim and Schur for positive semidefinite matrices are investigated.
[1] Bapat, R. B., Ragharan, T. E. S.: Nonnegative Matrices and Applications. Cambridge University Press (1997). MR 1449393
[2] Bapat, R. B., Sunder, V. S.: On majorization and Schur products. Linear Algebra and its Applications 72 (1985), 107-117. MR 0815257 | Zbl 0577.15016
[3] Fallat, S. M., Johnson, C. R.: Determinantal inequalities: ancient history and recent advances, Algebra and its Applications (Athens, OH, 1999), 199-212. Contemporary Math. 259, Amer. Math. Soc., Providence, RI (2000). MR 1778502
[4] Horn, R. A., Johnson, C. R.: Topics in Matrix Analysis. Cambridge University Press (1991). MR 1091716 | Zbl 0729.15001
[5] Marshall, A. W., Olkin, I.: Inequalities: Theory of Majorization and Its Applications. Academic Press (1979). MR 0552278 | Zbl 0437.26007
[6] Mirsky, L.: An introduction to linear algebra. Oxford University, Oxford (1955). MR 0074364 | Zbl 0066.26305
[7] Oppenheim, A.: Inequalities connected with definite Hermitian forms. J. London Math. Soc. 5 (1930), 114-119. DOI 10.1112/jlms/s1-5.2.114 | MR 1574213
Partner of
EuDML logo